Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 9:29 PM CDT for Merrick County, Nance County, Polk County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 9:29 PM CDT (02:29 UTC)
- Expired
- Jun 3, 2014, 10:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Merrick County, NE, Nance County, NE, Polk County, NE
The radar
The Omaha radar (KOAX), 115 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
229
WUUS53 KGID 040229
SVRGID
NEC121-125-143-040315-
/O.NEW.KGID.SV.W.0076.140604T0229Z-140604T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
929 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NANCE COUNTY IN CENTRAL NEBRASKA...
NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1015 PM CDT
* AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENOA...OR
24 MILES WEST OF COLUMBUS...MOVING EAST AT 45 MPH. ANOTHER STORM
WAS LOCATED NEAR BELGRADE AND WAS ALSO MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FULLERTON...GENOA...SILVER CREEK AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4131 9737 4124 9786 4125 9828 4147 9829
4148 9810 4150 9809 4150 9804 4153 9771
4139 9770 4140 9760 4134 9760 4134 9757
4136 9752 4136 9747 4139 9737
TIME...MOT...LOC 0228Z 263DEG 41KT 4140 9782
HAIL...1.00IN
WIND...60MPH
$$
GUERRERO3 follow-up statements
387
WWUS53 KGID 040242
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
942 PM CDT TUE JUN 3 2014
NEC121-125-143-040315-
/O.CON.KGID.SV.W.0076.000000T0000Z-140604T0315Z/
NANCE NE-MERRICK NE-POLK NE-
942 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NANCE...NORTHERN MERRICK AND NORTHEASTERN POLK COUNTIES...
AT 942 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONROE...OR 12
MILES WEST OF COLUMBUS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON...GENOA...SILVER CREEK AND BELGRADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4131 9737 4124 9786 4125 9828 4147 9829
4148 9810 4150 9809 4150 9804 4153 9771
4139 9770 4140 9760 4134 9760 4134 9757
4136 9752 4136 9747 4139 9737
TIME...MOT...LOC 0242Z 263DEG 41KT 4142 9760
HAIL...1.00IN
WIND...60MPH
$$
GUERRERO137
WWUS53 KGID 040252 RRA
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
952 PM CDT TUE JUN 3 2014
NEC121-125-143-040315-
/O.CON.KGID.SV.W.0076.000000T0000Z-140604T0315Z/
NANCE NE-MERRICK NE-POLK NE-
952 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN NANCE...NORTHEASTERN MERRICK AND NORTHEASTERN POLK
COUNTIES...
AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNCAN...OR
NEAR COLUMBUS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON...GENOA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4131 9737 4124 9786 4124 9804 4150 9804
4153 9771 4139 9770 4140 9760 4134 9760
4134 9757 4136 9752 4136 9747 4139 9737
TIME...MOT...LOC 0252Z 263DEG 41KT 4143 9744
HAIL...1.00IN
WIND...60MPH
$$
GUERRERO758
WWUS53 KGID 040254
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
954 PM CDT TUE JUN 3 2014
NEC143-040304-
/O.CAN.KGID.SV.W.0076.000000T0000Z-140604T0315Z/
POLK NE-
954 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4133 9801 4150 9804 4153 9771 4139 9770
4140 9760 4134 9760
TIME...MOT...LOC 0254Z 263DEG 41KT 4144 9741
$$
NEC121-125-040315-
/O.CON.KGID.SV.W.0076.000000T0000Z-140604T0315Z/
NANCE NE-MERRICK NE-
954 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN NANCE AND NORTHEASTERN MERRICK COUNTIES...
AT 954 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBUS...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4133 9801 4150 9804 4153 9771 4139 9770
4140 9760 4134 9760
TIME...MOT...LOC 0254Z 263DEG 41KT 4144 9741
HAIL...1.00IN
WIND...60MPH
$$
GUERREROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 3, 5:47 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 3 2014 WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY. CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...FAY
Hazardous weather outlook, Jun 3, 8:53 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 853 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 050200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 853 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jun 3, 8:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
848 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 W YORK 40.87N 97.63W
06/03/2014 E1.75 INCH YORK NE PUBLIC
SEVERAL HAIL REPORTS AROUND THE YORK AREA OF QUARTER TO
GOLFBALL SIZED HAIL
&&
PETRLocal storm report, Jun 3, 8:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLOOD SHELBY 41.19N 97.43W
06/03/2014 POLK NE TRAINED SPOTTER
STREET FLOODING, STREETS FLOODED CURB TO CURB...CORRECTED
WEATHER EVENT
&&
PBEDALocal storm report, Jun 3, 8:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
850 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 E1.00 INCH VALLEY NE EMERGENCY MNGR
THREE QUARTER INCH TO ONE INCH HAIL DIAMETER HAIL
OCCURRED.
&&
HEINLEINLocal storm report, Jun 3, 9:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 M1.25 INCH VALLEY NE TRAINED SPOTTER
&&
PBEDALocal storm report, Jun 3, 9:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.00 INCH SHERMAN NE PUBLIC
&&
HEINLEINLocal storm report, Jun 3, 9:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.50 INCH SHERMAN NE BROADCAST MEDIA
REPORT FROM WX CHANNEL CHASE TEAM.
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Areal Flood Advisory | GID | Greeley, Nance, Valley | 15 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 63 min |
| Jun 3, 7:16 PM CDT | Special Weather Statement | GID | Buffalo, Kearney, Phelps | 29 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 67 min |
| Jun 3, 7:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more | 42 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 43 min |
| Jun 3, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| Jun 3, 8:59 PM CDT | Areal Flood Advisory | GID | Merrick, Polk | 22 hr |
| Jun 3, 9:12 PM CDT | Tornado Warning | GID | Howard, Sherman | 33 min |
| Jun 3, 9:35 PM CDT | Tornado Warning | GID | Howard | 40 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 48 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 47 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 40 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 28 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 52 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| Jun 3, 11:30 PM CDT | Areal Flood Advisory | GID | Hall | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 40 min |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 34 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | GID | Hall, Hamilton | 40 min |
| Jun 4, 12:13 AM CDT | Special Weather Statement | GID | York | 47 min |
| Jun 4, 12:32 AM CDT | Special Weather Statement | GID | Fillmore | 43 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | GID | Hamilton | 50 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | GID | York | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.